# SDR CA181015013

- Difficulty date: October 13, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A10
- Engine: Pwc PW150A
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Cooler
- Part number: 1018769
- Condition: Leaking
- Location: Fuel/Oil
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

(CAN) BA SER CASE: 32571 SER-ETOPS-LT OIL PRESSURE WARNING CALL FROM AIRPORT AUTHORITY THAT AIRCRAFT HB-JBC DECLARED PAN PAN AND MADE A SAFE SINGLE ENGINE LANDING IN ZRH.  LT ENG LOW OIL QTY WARNING IN CLB AT FL210 LVL OFF AT FL220, STATUS PAGE CHECKED AND CONFIRMED LT ENG OIL QTY AT 8,5L, OIL PRESS AT 75 PSI ECL PERFORMED, T/L AT IDLE CONTINUED AT FL220 ~5` LATER LT ENG OIL LO PRESS WARNING LT ENG OIL QTY AT 8,5L, OIL PRESS AT 56 PSI DECREASING ECL PERFORMED OEI LDG CAT 2 IN ZRH ENG 1 CORE ENG AND COWL SOILED WITH ENG OIL. ENGINE 1 INSP PERF FOR SOURCE OF LEAK,FOUND CONNECTION ON FUEL OIL HEAT EXCHANGER ORING SQUEEZED FROM OIL TUBE CONNECTION.  PICTURE TAKEN. OIL QTY ON EICAS SHOWS 8 QT REMAINING. (TC# 20181015013)
